World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Bifurcation and Chaos cover

Volume 19, Issue 04 (April 2009)

Tutorials and Reviews
No Access
ANYONE CAN BUILD CHUA'S CIRCUIT: HANDS-ON-EXPERIENCE WITH CHAOS THEORY FOR HIGH SCHOOL STUDENTS
  • Pages:1113–1125

https://doi.org/10.1142/S0218127409023536

Tutorials and Reviews
No Access
TOPOLOGICAL HORSESHOES AND COMPUTER ASSISTED VERIFICATION OF CHAOTIC DYNAMICS
  • Pages:1127–1145

https://doi.org/10.1142/S0218127409023548

Papers
No Access
ON THE DYNAMICAL BEHAVIOR OF CELLULAR AUTOMATA
  • Pages:1147–1156

https://doi.org/10.1142/S021812740902355X

Papers
No Access
SYNCHRONY-BREAKING PERIOD-DOUBLING BIFURCATIONS FOR THREE-CELL HOMOGENEOUS COUPLED MAPS
  • Pages:1157–1167

https://doi.org/10.1142/S0218127409023561

Papers
No Access
IRREGULARLY DECIMATED CHAOTIC MAP(S) FOR BINARY DIGITS GENERATIONS
  • Pages:1169–1183

https://doi.org/10.1142/S0218127409023573

Papers
No Access
NECESSITY FROM CHANCE: SELF-ORGANIZED REPLICATION OF SYMMETRIC PATTERNS THROUGH SYMMETRIC RANDOM INTERACTIONS
  • Pages:1185–1225

https://doi.org/10.1142/S0218127409023585

Papers
No Access
BEHAVIOR OF HARMONICS GENERATED BY A DUFFING TYPE EQUATION WITH A NONLINEAR DAMPING: PART II
  • Pages:1227–1254

https://doi.org/10.1142/S0218127409023597

Papers
No Access
SADDLE QUANTITIES AND CYCLICITY OF 2-POLYCYCLE
  • Pages:1255–1266

https://doi.org/10.1142/S0218127409023603

Papers
No Access
MODEL REDUCTION OF TURBULENT FLUID FLOWS USING THE SUPPLY RATE
  • Pages:1267–1278

https://doi.org/10.1142/S0218127409023615

Papers
No Access
INFLUENCE OF OPTIMAL CONTROL ON BIFURCATIONS OF 3D AXISYMMETRIC BUOYANT FLOWS
  • Pages:1279–1288

https://doi.org/10.1142/S0218127409023627

Papers
No Access
BREAKING WAVE SOLUTIONS TO THE SECOND CLASS OF SINGULAR NONLINEAR TRAVELING WAVE EQUATIONS
  • Pages:1289–1306

https://doi.org/10.1142/S0218127409023639

Papers
No Access
DETERMINISTIC LEARNING OF NONLINEAR DYNAMICAL SYSTEMS
  • Pages:1307–1328

https://doi.org/10.1142/S0218127409023640

Papers
No Access
BREAKING A SC-CNN-BASED CHAOTIC MASKING SECURE COMMUNICATION SYSTEM
  • Pages:1329–1338

https://doi.org/10.1142/S0218127409023652

Letters
No Access
RECONFIGURABLE IMPLEMENTATIONS OF CHUA'S CIRCUIT
  • Pages:1339–1350

https://doi.org/10.1142/S0218127409023664

Letters
No Access
A PARAMETER-SPACE OF A CHUA SYSTEM WITH A SMOOTH NONLINEARITY
  • Pages:1351–1355

https://doi.org/10.1142/S0218127409023676

Letters
No Access
DYNAMICS OF A SIMPLIFIED LORENZ SYSTEM
  • Pages:1357–1366

https://doi.org/10.1142/S0218127409023688

Letters
No Access
A PIECEWISE LINEAR DYNAMICAL SYSTEM WITH TWO DROPPING SECTIONS
  • Pages:1367–1372

https://doi.org/10.1142/S021812740902369X

Letters
No Access
STABILITY AND BIFURCATION IN A LOGISTIC EQUATION WITH PIECEWISE CONSTANT ARGUMENTS
  • Pages:1373–1379

https://doi.org/10.1142/S0218127409023706

Letters
No Access
MIDPOINT DIAGRAM IN BILLIARDS
  • Pages:1381–1390

https://doi.org/10.1142/S0218127409023718

Letters
No Access
formula FOR MAPS OF DENDRITES X WITH Card(End(X)) < c
  • Pages:1391–1396

https://doi.org/10.1142/S021812740902372X

Letters
No Access
AN ERGODIC THEORY OF CONSCIOUSNESS
  • Pages:1397–1400

https://doi.org/10.1142/S0218127409023731

Letters
No Access
ON MINIMALLY COUPLED BOOLEAN NETWORKS
  • Pages:1401–1414

https://doi.org/10.1142/S0218127409023743

Letters
No Access
CONTROLLING HOPF BIFURCATION IN FLUID FLOW MODEL OF INTERNET CONGESTION CONTROL SYSTEM
  • Pages:1415–1424

https://doi.org/10.1142/S0218127409023755